Hmmm. The Cymbalta should not "flatten" you out like that - in fact, it tends to give folks a bit of engery, if anything. I wonder if the ECT may be creating some long-term effects... although you mentioned that the recent surgery upset the balance, implying that everything was fine on the 30 mg of Cymbalta. I am also going to assume there are no other medicaitons in play.
I'm not sure I have a good answer for you, but these are the avenues I would explore first:
(1) hormonal balance. You did not mention what the recent surgery was, but if may have unbalanced your thyroid or estrogen/progesterone (or if you are near menopausal or recently changed birth control methods), then hormonal fluctuations could account for flat affect and impaired sex drive.
(2) Either add
Wellbutrin to your Cymbalta (which will counteract some fo the sexual side-effects and add to the effect of the Cymbalta), or change medications altogether. For some people, the SNRIs have a bit of a "shelf life." For some, they can take an anti-depressant and it works forever - for others (of which you may be one), the medicine has a good period, but then begins to lose effectiveness. A change to Effexor or Paxil may be in order.
(3) Consult with the neurologist regarding long-term effects of the ECT. There is much that is NOT known about the effects of ECT, and something may be amiss regarding your recovery from the procedure in '05.
Sorry I could not give you a definitive answer, but a more thorough evaluation is in order.
If you are satisfied with your answer, please hit “ACCEPT” so that I may receive credit. Feedback is also appreciated.